More than a year ago now I was diagnosed with perioral dermatitis and promptly prescribed the antibiotic oxytetracycline which has since worked wonders for it and kept it at bay. I was a little concerned when my doctor informed me that I might have to stay on it for quite some time due to a relapse I had when I tried coming off the stuff for a while, but was informed that it's quite common for some to have to take this treatment for up to five years and so wasn't too worried. But just this last week or so I've become very anxious as the bumps have mysteriously started appearing again, despite the fact that I'm still taking the oxytet, basically I'm wondering whether it's possible for the treatment to stop working after a time? It's not as huge an outbreak as before, just two small patches on my chin, but it's taking a very very long time to clear up and I'm scared it's only going to get worse. There's been one or two changes in my facial routine recently that might have triggered it but I've never have had a relapse like this before while on the tablets.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.